Have you bee taking the medication all this time?
Have you been around children that might have exposed you to a virus?
If you took the medication for a few days 2 weeks ago and then stopped, my guess is that the rash is unrelated and could be viral or a different allergy. Usually allergic reactions will occur during the first 2 - 3 days of taking a medication. There are exceptions, but that the general time frame.
I hope that helps some.
Feel better. If the rash is itchy, there is a diabetic form of benadryl that you can take.
Hi, symptoms are suggestive of drug allergy and are mediated by release of histamine in the body. Your body is known to hypersensitive to one of the drug present in medicines you have taken. You can be allergic to acetaminophen.
Nonsteroidal antiinflammatory drugs (NSAIDs), including aspirin, diclofenac, acetaminophen and ibuprofen, are associated with allergic adverse effects, ranging from mild rash to life-threatening allergic reactions. In such cases it becomes difficult to select appropriate pain killer.
If drug allergy is suspected you need to discontinue the drug and report to your doctor immediately. Treatment includes anti histaminic and glucocorticoids against prescription. Even shot of adrenaline has to be given, when one is in anaphylactic shock. I suggest you to consult your doctor. Take care and regards.
I never took this medication before this is the 1st time.. haven't been around any kids with a virus...took the medication 3/3/11 and the rash started 3/11/11... just has got worse this week.. started taking benadry yesterday..talkin to my doctor today..
Am I right in assuming that you only took the med on 3/3/11? If so, 8 days is a LONG time to pass before an allergic reaction shows up. If you had taken the medication every day, it is possible to be an allergic reaction.
And BTW - acetaminphen is not an NSAID. NSAIDs are COX-1 inhibitors. Acetaminphen is a COX-2 inhibitor. I am allergic to NSAIDs (asthma attacks) but can safely take acetaminphen.
If you and your doctor do decide that you are allergic to ibuprophen it is best to avoid all NSIADs, but acetaminphen should be safe to take.